Table of Contents
ISRN Geometry
Volume 2014 (2014), Article ID 694106, 9 pages
http://dx.doi.org/10.1155/2014/694106
Review Article

A Survey on Seifert Fiber Space Theorem

Laboratoire d'Analyse Topologie et Probabilités, UMR CNRS 7353, Aix-Marseille Université, 39 rue F.Joliot-Curie, 13453 Marseille Cedex 13, France

Received 18 September 2013; Accepted 29 October 2013; Published 5 March 2014

Academic Editors: G. Martin and J. Porti

Copyright © 2014 Jean-Philippe Préaux. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We review the history of the proof of the Seifert fiber space theorem, as well as its motivations in 3-manifold topology and its generalizations.